Hypothyroidism-Related Hyperprolactinemia: Report of Two Cases and Literature Review

Horng-Yih Ou, Yung Chiang Ma, Eugene Hsin Yu, Ta Jen Wu

研究成果: Article

摘要

We report on 2 cases of hyperprolactinemia associated with thyroid dysfunction. The changes in clinical symptoms and serum prolactin levels highly corresponded to thyroxine therapy. The first case had galactorrhea associated with overt hypothyroidism and pituitary microadenoma. All abnormalities disappeared after thyroxine therapy. The second case had galactorrhea resistant to dopamine agonist therapy and demonstrated improvement after thyroxine replacement. Hyperprolactinemia recurred after withdrawal of the dopamine agonist. We review the literature on hypothyroidism-related hyperprolactinemia and discuss the current opinions about this condition.

原文English
頁(從 - 到)417-420
頁數4
期刊Tzu Chi Medical Journal
15
發行號6
出版狀態Published - 2003 十二月

    指紋

All Science Journal Classification (ASJC) codes

  • Medicine(all)

引用此